# SDR SWAA2021021246887

- Difficulty date: January 28, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN TRAILING EDGE BOLT ACCESS PANELS AT LT HORIZONTAL STABILIZER (265 EA) / REPLACED TRAILING EDGE BOLT ACCESS PANELS AT LT HORIZONTAL STABILIZER (265 E/A) IAW B737-700 SRM 51-40-02
